MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Insulin pump received unable to perform all functional testing including the displacement, rewind, basic occlusion, occlusion, prime, compromised force sensor and excessive no delivery test or verify motor error alarm due to completely broken reservoir tube lip.The motor was tested outside of the device and passed.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump received a motor error and no delivery alarm.Customer reported the drive support cap was normal.Customer was able to successfully clear the alarm and was able to complete pump rewind.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key10172561
Report Number2032227-2020-133508
Device Sequence Number11426470
Product Code OYC
UDI-Device Identifier00643169221505
UDI-Public(01)00643169221505
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAS
Device Catalogue NumberMMT-723RNAS
Device Lot NumberA000290012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2020
Initial Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight100